# SDR DALA2023040202511

- Difficulty date: March 29, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION SEAT TRACK -Y1292 LOCATED FROM FR65 TO FR66 AT AFT GALLEY AREA (SSI:534147). CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOCATED FROM FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11 AND DWGD53472832 ISSUE: Y. (LP 2693928)
